Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 151, NWS Morristown, TN

July 21, 2018Bledsoe County, Rhea County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 21, 2018, 12:21 AM CDT for Bledsoe County, Rhea County, Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2018, 12:21 AM CDT (05:21 UTC)
Expired
Jul 21, 2018, 1:00 AM CDT
In force
39 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bledsoe County, TN, Rhea County, TN

The radar

The Northeast Alabama radar (KHTX), 111 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 12:25 AM CDTTSTM WND DMGPikeville, TNSEVERAL TREES DOWN AND A POWER LINE DOWN ACROSS THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 7:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3305 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3305 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

007 
WUUS54 KMRX 210521
SVRMRX
TNC007-143-210600-
/O.NEW.KMRX.SV.W.0151.180721T0521Z-180721T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
121 AM EDT SAT JUL 21 2018

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Southwestern Rhea County in east Tennessee...
  Central Bledsoe County in east Tennessee...

* Until 200 AM EDT/100 AM CDT/.

* At 120 AM EDT/1220 AM CDT/, a severe thunderstorm was located over
  Pikeville, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dayton, Pikeville, Graysville, Old Washington and Evensville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

A Tornado Watch remains in effect until 400 AM EDT/300 AM CDT/ for
east Tennessee.

LAT...LON 3544 8506 3543 8510 3544 8511 3545 8510
      3546 8511 3546 8514 3557 8529 3567 8517
      3553 8489 3546 8497 3547 8497 3547 8498
      3545 8498 3541 8502
TIME...MOT...LOC 0520Z 309DEG 19KT 3558 8519 

HAIL...1.00IN
WIND...60MPH
 
$$

DGS
1 follow-up statement
340 
WWUS54 KMRX 210538
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
138 AM EDT SAT JUL 21 2018

TNC007-210548-
/O.CAN.KMRX.SV.W.0151.000000T0000Z-180721T0600Z/
Bledsoe TN-
138 AM EDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BLEDSOE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM EDT for east
Tennessee.

LAT...LON 3541 8502 3544 8506 3543 8510 3546 8511
      3546 8513 3548 8512 3549 8514 3552 8513
      3553 8510 3557 8511 3561 8505 3553 8489
      3546 8497 3547 8497 3547 8498 3545 8498
TIME...MOT...LOC 0538Z 307DEG 22KT 3551 8508 

$$

TNC143-210600-
/O.CON.KMRX.SV.W.0151.000000T0000Z-180721T0600Z/
Rhea TN-
138 AM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR SOUTHWESTERN RHEA COUNTY...

At 138 AM EDT, a severe thunderstorm was located near Dayton, moving
southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dayton, Graysville, Old Washington and Evensville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 400 AM EDT for east
Tennessee.

LAT...LON 3541 8502 3544 8506 3543 8510 3546 8511
      3546 8513 3548 8512 3549 8514 3552 8513
      3553 8510 3557 8511 3561 8505 3553 8489
      3546 8497 3547 8497 3547 8498 3545 8498
TIME...MOT...LOC 0538Z 307DEG 22KT 3551 8508 

HAIL...<.75IN
WIND...60MPH
 
$$

DGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:45 PM CDT, 36 minutes earlier.

Area forecast discussion, Jul 20, 11:45 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
1245 AM EDT Sat Jul 21 2018

.DISCUSSION...Quick update to remove tornado watch from southwest
Virginia and northeast Tennessee. Another round of strong to
severe storms across Kentucky will move across most of Tennessee.
The latest high resolution models keep the strongest activity out
of the Tri-Cities.

Main concern will be damaging winds, lightning, and torrential
rains. However, can not rule out a tornado across southeast
Tennessee and Plateau.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             89  70  85  68 /  60  60  50  40
Knoxville McGhee Tyson Airport, TN  85  68  82  66 /  60  60  70  40
Oak Ridge, TN                       85  68  82  67 /  60  60  70  40
Tri Cities Airport, TN              82  65  79  65 /  70  70  70  50

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&
Hazardous weather outlook, Jul 20, 2:21 PM CDT, 10 hours before
Hazardous Weather Outlook
National Weather Service Morristown TN
321 PM EDT Fri Jul 20 2018

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-211930-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
321 PM EDT Fri Jul 20 2018 /221 PM CDT Fri Jul 20 2018/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms are likely tonight across much of the
area, some of which may reach severe levels. The strongest storms
are expected to move out of Kentucky into middle and east
Tennessee late tonight, moving quickly into southeast Tennessee
and southwest North Carolina into early morning Saturday. Some of
these thunderstorms will be capable of producing damaging winds,
large hail, and brief heavy rainfall. An isolated tornado cannot
be ruled out, particularly across southern portions of the
Tennessee Valley.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The atmosphere will remain unstable into Saturday and strong to
severe thunderstorms will again be possible Saturday afternoon
into the evening. The main threats with any stronger storms will
be damaging winds, large hail and brief heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

In the hours before

Special weather statement, Jul 20, 11:14 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
1214 AM EDT SAT JUL 21 2018

TNZ012-210500-
Scott TN-
1214 AM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTT COUNTY UNTIL 100
AM EDT...

At 1213 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Helenwood, or 11 miles southwest of Oneida, moving
southeast at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Huntsville, Helenwood, Smokey Junction, Honey Creek State Park,
Norma, Elgin, Robbins, Slick Rock and Rugby State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 400 AM EDT for east
Tennessee.

LAT...LON 3647 8470 3634 8433 3628 8433 3626 8438
      3623 8437 3616 8443 3616 8444 3621 8448
      3623 8456 3626 8457 3628 8459 3627 8461
      3632 8466 3637 8470 3640 8466 3644 8469
TIME...MOT...LOC 0413Z 300DEG 26KT 3640 8467

DGS
Local storm report, Jul 20, 11:50 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1250 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     SPRING CITY             35.69N 84.86W
07/21/2018                   RHEA               TN   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE NORTHERN
            HALF OF THE COUNTY. PENNY SIZE HAIL AS WELL.

&&

DH
Local storm report, Jul 20, 11:52 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1252 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     TSTM WND DMG     DECATUR                 35.53N 84.79W
07/21/2018                   MEIGS              TN   911 CALL CENTER

            TREES DOWN COUNTY-WIDE ACROSS MEIGS COUNTY, TENNESSEE.

&&

DH
Local storm report, Jul 20, 11:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1253 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND DMG     JONESVILLE              36.69N 83.12W
07/20/2018                   LEE                VA   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE COUNTY.

0938 PM     TSTM WND DMG     PENNINGTON GAP          36.76N 83.03W
07/20/2018                   LEE                VA   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE COUNTY.

0940 PM     TSTM WND DMG     LA FOLLETTE             36.37N 84.13W
07/20/2018                   CAMPBELL           TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE COUNTY.

0949 PM     TSTM WND DMG     LA FOLLETTE             36.37N 84.13W
07/20/2018                   CAMPBELL           TN   911 CALL CENTER

            TREE DOWN ON SOUTH HIGHWAY 25.

1023 PM     TSTM WND DMG     BEAN STATION            36.34N 83.28W
07/20/2018                   GRAINGER           TN   911 CALL CENTER

            SEVERAL TREES DOWN IN GRAINGER COUNTY, TENNESSEE.

1027 PM     TSTM WND DMG     MAYNARDVILLE            36.25N 83.81W
07/20/2018                   UNION              TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE MAYNARDVILLE, TENNESEE
            AREA.

1038 PM     TSTM WND DMG     KINGSPORT               36.53N 82.56W
07/20/2018                   SULLIVAN           TN   AMATEUR RADIO

            TRAFFIC SIGNALS AND WIRES DOWN IN KINGSPORT DUE TO THE
            HIGH WINDS.

1045 PM     TSTM WND DMG     HALLS                   36.08N 83.93W
07/20/2018                   KNOX               TN   911 CALL CENTER

            SEVERAL TREES DOWN. ONE TREE OVER A CAR.

1050 PM     TSTM WND GST     4 NE MORRISTOWN         36.26N 83.25W
07/20/2018  M73.00 MPH       HAMBLEN            TN   AMATEUR RADIO

            MEASURED REPORT OF 73 MPH AT WHITESBURG, TN.

1112 PM     TSTM WND DMG     ELIZABETHTON            36.34N 82.23W
07/20/2018                   CARTER             TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS CARTER COUNTY, TENNESSEE.

1131 PM     TSTM WND DMG     COSBY                   35.81N 83.25W
07/20/2018                   COCKE              TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE COSBY AREA DUE TO HIGH
            WINDS.

1136 PM     TSTM WND DMG     5 SW MOUNTAIN CITY      36.42N 81.87W
07/20/2018                   JOHNSON            TN   911 CALL CENTER

            SEVERAL TREES DOWN AROUND THE COMMUNITY OF BUTLER,
            TENNESSEE.

1220 AM     TSTM WND DMG     SPRING CITY             35.69N 84.86W
07/21/2018                   RHEA               TN   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE NORTHERN
            HALF OF THE COUNTY. PENNY SIZE HAIL AS WELL.

1239 AM     TSTM WND DMG     DECATUR                 35.53N 84.79W
07/21/2018                   MEIGS              TN   911 CALL CENTER

            TREES DOWN COUNTY-WIDE ACROSS MEIGS COUNTY, TENNESSEE.

&&

DH
Local storm report, Jul 20, 11:59 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1259 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     TSTM WND DMG     DECATUR                 35.53N 84.79W
07/21/2018                   MEIGS              TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE CITY OF DECATUR, TENNESSEE.

&&

DH
Local storm report, Jul 21, 12:02 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
102 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND DMG     PIKEVILLE               35.61N 85.20W
07/21/2018                   BLEDSOE            TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE PIKEVILLE, TN AREA.

&&

DH

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:02 PM CDTSevere Thunderstorm WarningMRXClaiborne, Hancock58 min
Jul 20, 8:12 PM CDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Scott48 min
Jul 20, 8:42 PM CDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Hawkins63 min
Jul 20, 8:56 PM CDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Union49 min
Jul 20, 9:10 PM CDTSevere Thunderstorm WarningMRXCocke, Greene, Jefferson, Sullivan, Unicoi, Washington65 min
Jul 20, 9:17 PM CDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Sevier58 min
Jul 20, 9:31 PM CDTTornado WarningMRXBledsoe, Rhea44 min
Jul 20, 9:44 PM CDTSevere Thunderstorm WarningMRXHamblen16 min
Jul 20, 9:48 PM CDTSevere Thunderstorm WarningMRXCarter, Johnson, Unicoi57 min
Jul 20, 10:10 PM CDTTornado WarningMRXBledsoe, Meigs, Rhea50 min
Jul 20, 10:13 PM CDTSevere Thunderstorm WarningMRXCocke, Sevier32 min
Jul 20, 10:18 PM CDTSevere Thunderstorm WarningMRXBledsoe, Rhea42 min
Jul 20, 10:42 PM CDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs, Rhea48 min
Jul 20, 10:47 PM CDTAreal Flood AdvisoryMRXBledsoe, Meigs, Rhea, Roane3 hr
Jul 20, 11:02 PM CDTSpecial Weather StatementMRXBledsoe43 min
Jul 20, 11:11 PM CDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Rhea, Sequatchie49 min
Jul 20, 11:14 PM CDTSpecial Weather StatementMRXScott46 min
Jul 20, 11:24 PM CDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs, Polk51 min
Jul 20, 11:55 PM CDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea50 min
Jul 20, 11:58 PM CDTAreal Flood AdvisoryMRXMcMinn, Meigs, Rhea3 hr
Jul 20, 11:58 PM CDTSevere Thunderstorm WarningMRXPolk62 min
Jul 21, 12:16 AM CDTAreal Flood AdvisoryMRXBledsoe, Rhea3 hr
Jul 21, 12:27 AM CDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Scott48 min
Jul 21, 12:28 AM CDTSevere Thunderstorm WarningMRXBradley, McMinn47 min
Jul 21, 1:02 AM CDTSevere Thunderstorm WarningMRXBradley, Polk28 min
Jul 21, 1:11 AM CDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Roane, Scott52 min
Jul 21, 1:16 AM CDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Knox, Union59 min
Jul 21, 1:39 AM CDTAreal Flood AdvisoryMRXBradley, McMinn, Polk3 hr
Jul 21, 1:54 AM CDTSpecial Weather StatementMRXBlount, Loudon, Roane66 min
Jul 21, 2:06 AM CDTSevere Thunderstorm WarningMRXBledsoe, Rhea39 min
Jul 21, 2:10 AM CDTSpecial Weather StatementMRXCocke, Grainger, Hamblen, Jefferson50 min
Jul 21, 2:30 AM CDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea45 min
Jul 21, 2:36 AM CDTAreal Flood WarningMRXBledsoe, Bradley, Hamilton, McMinn, Meigs, Rhea3 hr
Jul 21, 2:41 AM CDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie48 min
Jul 21, 2:53 AM CDTSevere Thunderstorm WarningMRXMcMinn, Monroe41 min
Jul 21, 3:05 AM CDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Polk40 min
Jul 21, 3:33 AM CDTAreal Flood AdvisoryMRXBradley, Hamilton, Marion, Polk117 min
Jul 21, 5:39 AM CDTSevere Thunderstorm WarningMRXBledsoe36 min
Jul 21, 6:05 AM CDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea25 min
Jul 21, 6:24 AM CDTSpecial Weather StatementMRXBradley, Polk36 min
Jul 21, 3:06 PM CDTSpecial Weather StatementMRXKnox39 min
Jul 21, 3:17 PM CDTSpecial Weather StatementMRXMonroe43 min
Jul 21, 3:45 PM CDTSpecial Weather StatementMRXHancock, Hawkins60 min
Jul 21, 3:47 PM CDTSpecial Weather StatementMRXSevier58 min
Jul 21, 4:12 PM CDTSpecial Weather StatementMRXBradley63 min
Jul 21, 4:19 PM CDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs56 min
Jul 21, 4:33 PM CDTSpecial Weather StatementMRXMonroe42 min
Jul 21, 4:44 PM CDTSpecial Weather StatementMRXGrainger46 min
Jul 21, 4:49 PM CDTSpecial Weather StatementMRXBradley26 min
Jul 21, 4:53 PM CDTSevere Thunderstorm WarningMRXBradley, Hamilton37 min
Jul 21, 5:07 PM CDTSpecial Weather StatementMRXPolk53 min
Jul 21, 5:24 PM CDTSpecial Weather StatementMRXMonroe51 min
Jul 21, 5:26 PM CDTSevere Thunderstorm WarningMRXPolk49 min
Jul 21, 6:00 PM CDTSpecial Weather StatementMRXBlount30 min
Jul 21, 6:15 PM CDTSevere Thunderstorm WarningMRXBlount, Sevier34 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.